# SDR CA080911003

- Difficulty date: September 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 57,796 hours
- Engine: Pwa JT8D9A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Failed
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH APPROX 2,000 FT NR1 ENGINE LOW HYDR PRESSURE LIGHT ILLUMINATED, SYS `A` HYDRAULIC OIL AND PRESSURE LOSS. ACFT RETURNED TO DEPARTURE. NR5 KRUGER FLAP ACTUATOR FOUND FAILED AND ATTACH BRACKET DAMAGED. REPLACED ACTUATOR AND TESTED IAW AMM 29-11-00 AND 27-81-22. KRUEGER FLAP ATTACH BRACKET REPAIRED IAW SRM 51-10-2. ACFT RETURNED TO SERVICE.
